Number of the records: 1  

Bounded solutions to systems of nonlinear functional differential equations

  1. 1.
    0499722 - MÚ 2019 RIV IL eng J - Journal Article
    Hakl, Robert - Vacková, J.
    Bounded solutions to systems of nonlinear functional differential equations.
    Functional Differential Equations. Roč. 25, 1-2 (2018), s. 65-89. ISSN 0793-1786
    Institutional support: RVO:67985840
    Keywords : nonlinear functional differential equations
    Subject RIV: BA - General Mathematics
    OBOR OECD: Applied mathematics
    https://www.functionaldifferentialequations.com/index.php/fde/article/view/649

    Using a priori estimates and theorems on functional differential inequalities we establish new criteria of the existence of bounded solutions to systems of nonlinear functional differential equations.
    Permanent Link: http://hdl.handle.net/11104/0291929
     
Number of the records: 1